# SDR P5CA2016060300127

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,162 hours, 1,994 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cargo Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN FWD LOWER CARGO COMPARTMENT TO 1 DEGREE C TO COMPLY WITH NOTOC REQUIRMENT IAW AMM 21-28-00 THE FWD CGO TEMP CONTROL IS BETWEEN 4 DEGREES C-25 DEGREES C IAW AMM 21-28-00.  DO THE FWD CARGO TEMP CONTROL SYS TEST
